Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 23, Issue 3


Principal 2-bundles and their gauge 2-groups

Christoph Wockel
Published Online: 2010-04-14 | DOI: https://doi.org/10.1515/form.2011.020


In this paper we introduce principal 2-bundles and show how they are classified by non-abelian Čech cohomology. Moreover, we show that their gauge 2-groups can be described by 2-group-valued functors, much like in classical bundle theory. Using this, we show that, under some mild requirements, these gauge 2-groups possess a natural smooth structure. In the last section we provide some explicit examples.

Keywords.: Principal bundle; Lie groupoid; categorical Lie group; Morita equivalence

About the article

Received: 2009-06-19

Revised: 2009-09-20

Published Online: 2010-04-14

Published in Print: 2011-05-01

Citation Information: Forum Mathematicum, Volume 23, Issue 3, Pages 565–610, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.020.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Yunhe Sheng
Communications in Mathematical Physics, 2018
Thomas Strobl
Physical Review D, 2016, Volume 94, Number 2
Wei Wang
Journal of Mathematical Physics, 2014, Volume 55, Number 4, Page 043506
Thomas Nikolaus, Urs Schreiber, and Danny Stevenson
Journal of Homotopy and Related Structures, 2015, Volume 10, Number 3, Page 565
Saikat Chatterjee, Amitabha Lahiri, and Ambar N. Sengupta
Journal of Geometry and Physics, 2014, Volume 75, Page 129
Thomas Nikolaus and Konrad Waldorf
Pacific Journal of Mathematics, 2013, Volume 264, Number 2, Page 355
Thomas Nikolaus and Konrad Waldorf
Advances in Mathematics, 2013, Volume 242, Page 50
A. S. Cattaneo and M. Zambon
Communications in Mathematical Physics, 2013, Volume 318, Number 3, Page 675
Marco Zambon and Chenchang Zhu
Journal of Geometry and Physics, 2013, Volume 64, Page 155
Lucio Simone Cirio and João Faria Martins
Differential Geometry and its Applications, 2012, Volume 30, Number 3, Page 238

Comments (0)

Please log in or register to comment.
Log in